# SDR ASAA2014123110101

- Difficulty date: December 31, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 30,387 hours, 9,430 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 2215
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 65,434 hours, 35,305 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL LT PACK LIGHT ILLUMINATED. GOES BACK OFF WITH MASTER CAUTION RESET. ACFT GROUNDED.  BITE CHECK NR 1 CONTROLLER, SHOWS THIS PACK TCV FAULT.  REMOVED & INSTALLED NEW LT PACK PRI TEMP CONTROL VALVE. REF: AMM 21-51-10. INTERROGATED NR 1 ZONE TEMP CONTROLLER, BITE TEST, REF: AMM 21-61-00: TEST GOOD.
